# SDR AALA201809209032

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 48,909 hours, 29,432 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ELECTRICAL SMELL IN AFT CABIN. ACCOMPLISHED JOB CARD 26L00021001. COFFEE HOTPLATE FOUND TO BE THE SOURCE OF ODOR. REPLACED COFFEE HOTPLATE PER CMM 25-30-35.
